# SDR HALA2018090500413

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 14,023 hours, 2,334 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DUE TO APU FAULT ECAM CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED THE APU LP SHUTOFF VALVE IAW AMM 28-29-52. OPS CHECKED GOOD. OK FOR SERVICE.
